MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0312FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L; TIBIAL INSERT FIXED FLEX

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0312FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L; TIBIAL INSERT FIXED FLEX
Model Number 02.12.0312FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021: lot 2010591: (b)(4) items manufactured and released on 14-dec-2020.Expiration date: 2025-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Other devices involved: batch review performed on (b)(6) 2021: lot 2005743: (b)(4) items manufactured and released on 3-sep-2020.Expiration date: 2025-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event (knee instability).
 
Event or Problem Description
On (b)(6) 2021, at 3 weeks after the primary surgery, the patient came in due to signs of an infection.The surgeon performed a washout and revised the poly and the surgery was completed successfully.Subsequently, on (b)(6) 2021, the patient had another liner revision due to infection and instability.The liner was upsized successfully.In both cases the pathogen is unknown.
 
Event or Problem Description
On (b)(6) 2021, at 3 weeks after the primary surgery, the patient came in due to signs of an infection.The surgeon performed a washout and revised the poly and the surgery was completed successfully.The surgeon implanted thicked liner due to the patient had some instability too.Subsequently, on (b)(6) 2021, the patient had another liner revision due to infection and instability.The liner was upsized successfully.In both cases the pathogen is unknown.

Brand Name
GMK-SPHERE 02.12.0312FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L
Common Device Name
TIBIAL INSERT FIXED FLEX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12720053
Report Number3005180920-2021-00835
Device Sequence Number11103448
Product Code JWH
UDI-Device Identifier07630030826375
UDI-Public07630030826375
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model Number02.12.0312FL
Device Catalogue Number02.12.0312FL
Device Lot Number2010591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date11/26/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale